# SDR AALA970202

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGA - FLT 1129 - AFTER TAKEOFF LGA DURING CLIMB-OUT, SMOKE NOTED IN CABIN AND COCKPIT.  AIRCRAFT RETURNED TO LGA AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED LT ENGINE.  ACCOMPLISHED LEAK AND GROUND ENGINE RUN CHECK WITH NO DEFECTS FOUND.  ACCOMPLISHED PACK BURNOUT PROCEDURE.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE NOTED IN CABIN OR COCKPIT.  (M)
